MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 4 {} RIGHT; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 4 {} RIGHT; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Model Number 71420184
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a genesis ii case, a tibia size 4 base plate was accidentally put into the journey ii implant tub.When opening the implants for the surgery to implant i missed the name on the box that it was a genesis ii tibia instead of a journey ii tibia.The boxes are identical looking.It was a journey ii case.The journey ii poly was placed in the genesis ii tibia with no incident at all.It snapped in fine.
 
Additional Manufacturer Narrative
Additional information: d4 and g5.The device, used in treatment was not returned for evaluation, reporting event could not be confirmed.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.Some potential probable causes for this event could include user error.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GNS II CMT TIB SIZE 4 {} RIGHT
Common Device Name
PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9729360
Report Number1020279-2020-00639
Device Sequence Number11307614
Product Code JWH
UDI-Device Identifier03596010206343
UDI-Public03596010206343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71420184
Device Catalogue Number71420184
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date04/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1